Residential College | false |
Status | 已發表Published |
DIFFERENTIAL AND DIFFERENCE EQUATIONS FOR RECURRENCE COEFFICIENTS OF ORTHOGONAL POLYNOMIALS WITH A SINGULARLY PERTURBED LAGUERRE-TYPE WEIGHT | |
Min, Chao1![]() ![]() | |
2023-03-14 | |
Source Publication | Proceedings of the American Mathematical Society
![]() |
ISSN | 0002-9939 |
Volume | 152Issue:6Pages:2989-2996 |
Abstract | We are concerned with the monic orthogonal polynomials with respect to a singularly perturbed Laguerre-type weight. By using the ladder operator approach, we derive a complicated system of nonlinear second-order difference equations satisfied by the recurrence coefficients. This allows us to derive the large n asymptotic expansions of the recurrence coefficients. In addition, we also obtain a system of differential-difference equations for the recurrence coefficients. |
DOI | 10.1090/PROC/16348 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied ; Mathematics |
WOS ID | WOS:000951118200001 |
Publisher | AMER MATHEMATICAL SOC201 CHARLES ST, PROVIDENCE, RI 02940-2213 |
Scopus ID | 2-s2.0-85160519403 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | Faculty of Science and Technology DEPARTMENT OF MATHEMATICS |
Corresponding Author | Min, Chao |
Affiliation | 1.School of Mathematical Sciences, Huaqiao University, Quanzhou, 362021, China 2.Department of Mathematics, Faculty of Science and Technology, University of Macau, Macao |
Recommended Citation GB/T 7714 | Min, Chao,Cheng, Yuan,Chen, Yang. DIFFERENTIAL AND DIFFERENCE EQUATIONS FOR RECURRENCE COEFFICIENTS OF ORTHOGONAL POLYNOMIALS WITH A SINGULARLY PERTURBED LAGUERRE-TYPE WEIGHT[J]. Proceedings of the American Mathematical Society, 2023, 152(6), 2989-2996. |
APA | Min, Chao., Cheng, Yuan., & Chen, Yang (2023). DIFFERENTIAL AND DIFFERENCE EQUATIONS FOR RECURRENCE COEFFICIENTS OF ORTHOGONAL POLYNOMIALS WITH A SINGULARLY PERTURBED LAGUERRE-TYPE WEIGHT. Proceedings of the American Mathematical Society, 152(6), 2989-2996. |
MLA | Min, Chao,et al."DIFFERENTIAL AND DIFFERENCE EQUATIONS FOR RECURRENCE COEFFICIENTS OF ORTHOGONAL POLYNOMIALS WITH A SINGULARLY PERTURBED LAGUERRE-TYPE WEIGHT".Proceedings of the American Mathematical Society 152.6(2023):2989-2996. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment